On surfaces of constant societal loss in a model of social choice

I. J. Good, Lawrence S. Mayer

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)209-220
Number of pages12
JournalThe Journal of Mathematical Sociology
Volume2
Issue number2
DOIs
StatePublished - Jul 1 1972
Externally publishedYes

Fingerprint

Social Choice
Model

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Social Sciences (miscellaneous)
  • Sociology and Political Science

Cite this

On surfaces of constant societal loss in a model of social choice. / Good, I. J.; Mayer, Lawrence S.

In: The Journal of Mathematical Sociology, Vol. 2, No. 2, 01.07.1972, p. 209-220.

Research output: Contribution to journalArticle

Good, I. J. ; Mayer, Lawrence S. / On surfaces of constant societal loss in a model of social choice. In: The Journal of Mathematical Sociology. 1972 ; Vol. 2, No. 2. pp. 209-220.
@article{8151276270554219a82970ca2ad6d162,
title = "On surfaces of constant societal loss in a model of social choice",
author = "Good, {I. J.} and Mayer, {Lawrence S.}",
year = "1972",
month = "7",
day = "1",
doi = "10.1080/0022250X.1972.9989814",
language = "English (US)",
volume = "2",
pages = "209--220",
journal = "Journal of Mathematical Sociology",
issn = "0022-250X",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

TY - JOUR

T1 - On surfaces of constant societal loss in a model of social choice

AU - Good, I. J.

AU - Mayer, Lawrence S.

PY - 1972/7/1

Y1 - 1972/7/1

UR - http://www.scopus.com/inward/record.url?scp=34247944999&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34247944999&partnerID=8YFLogxK

U2 - 10.1080/0022250X.1972.9989814

DO - 10.1080/0022250X.1972.9989814

M3 - Article

VL - 2

SP - 209

EP - 220

JO - Journal of Mathematical Sociology

JF - Journal of Mathematical Sociology

SN - 0022-250X

IS - 2

ER -